# SDR MASA2019082512019

- Difficulty date: August 25, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 36,200 hours, 29,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY EMER LIGHT FLOOR LVL INOP.	REPLACED LIGHT ASSY.
